Blank Cover Image
所蔵情報QRコード

Applied mathematics and optimization

資料種別:
雑誌
背文字タイトル:
Applied Mathematics and Optimization
出版情報:
New York : Springer-Verlag, 1974-
形態:
v. ; 24 cm
巻次年月次:
Vol. 1, no. 1 (1974)-
ISSN:
00954616
書誌ID:
AA00543351
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

IPC Business Press

Applied Probability Trust, London Mathematical Society

Applied Probability Trust

Gordon and Breach Publishers

International Association for Mathematical and Computer Modelling

Pergamon Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Mathematical Programming Society

North-Holland

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12